# SDR 29GA2014081600003

- Difficulty date: July 24, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 32,767 hours, 39,644 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED HORIZONTAL STABILIZER FWD MAIN SPAR WEB CRACKED AREA OF DE-ICE TUBING HOLE.  INSTALLED SPLICE REPAIR AND INSTALLED REPAIR ANGLES.
